MathSciNet Relay Station
MathSciNet bibliographic data
MR660597 (84b:15012) 15A63 (16A16)
Bertuccioni, Inta An anisotropic locally hyperbolic quadratic space. Proc. Amer. Math. Soc. 85 (1982), no. 4, 529–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement